PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 115 | 2 | 129-134
Tytuł artykułu

On joint spectra of pairs of analytic Toeplitz operators

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
One computes the joint and essential joint spectra of a pair of multiplication operators with bounded analytic functions on the Hardy spaces of the unit ball in $ℂ^n$.
Słowa kluczowe
Czasopismo
Rocznik
Tom
115
Numer
2
Strony
129-134
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-08-16
poprawiono
1995-03-01
Twórcy
  • Department of Mathematics, University of California, Riverside, California 92521, U.S.A.
Bibliografia
  • [1] E. Amar, On the Corona Problem, J. Geom. Anal. 1 (1991), 291-305.
  • [2] J. Eschmeier and M. Putinar, Spectra of analytic Toeplitz tuples on Bergman spaces, Acta Sci. Math. (Szeged) 57 (1993), 85-101.
  • [3] L. Hörmander, Generators for some rings of analytic functions, Bull. Amer. Math. Soc. 73 (1967), 943-949.
  • [4] B. Kaup and L. Kaup, Holomorphic Functions of Several Variables: an Introduction to the Fundamental Theory, de Gruyter, Berlin, 1983.
  • [5] Y.-S. Li, Corona Problem of several complex variables, in: Contemp. Math. 137, Amer. Math. Soc., 1992, 307-328.
  • [6] J. L. Taylor, A joint spectrum for several commuting operators, J. Funct. Anal. 6 (1970), 172-191.
  • [7] F.-H. Vasilescu, Analytical Functional Calculus and Spectral Decompositions, Reidel, Dordrecht, 1982.
  • [8] R. Wolff, Spectral properties of Toeplitz tuples with $H^∞$ symbol on Hardy spaces. I, preprint, Münster University, 1994.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv115i2p129bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.